Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 19, NWS Fort Worth, TX

May 13, 20045 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at May 13, 2004, 9:56 AM CDT for 5 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2004, 9:56 AM CDT (14:56 UTC)
Expired
May 13, 2004, 12:45 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Bell County, TX, Falls County, TX, Leon County, TX, Milam County, TX, Robertson County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2004-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2004-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3428 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 131457
FFWFTW
TXC027-145-289-331-395-131745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
956 AM CDT THU MAY 13 2004

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN NORTH CENTRAL TEXAS
  FALLS COUNTY IN NORTH CENTRAL TEXAS
  LEON COUNTY IN NORTHEAST TEXAS
  MILAM COUNTY IN SOUTH CENTRAL TEXAS
  ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 1245 PM CDT

* AT 956 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY 
  RAIN CONTINUED TO FALL ACROSS MILAM...ROBERTSON...AND LEON         
  COUNTIES. MOVEMENT CONTINUES EAST NORTHEAST AROUND 20 MPH.
  
* THE THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL AFFECT              
  CAMERON...HEARNE...CALVERT...FRANKLIN...AND CENTERVILLE.
 
* OTHER LOCATIONS IN THE WARNING INCLUDE BELTON...BREMOND...
  BUFFALO...HOLLAND...LITTLE RIVER-ACADEMY...LOTT...MARLIN...        
  ROGERS...ROSEBUD...SALADO AND TEMPLE.

THIS IS A VERY DANGEROUS SITUATION...TRAVEL ACROSS THE WARNED 
COUNTIES SHOULD BE POSTPONED...IF POSSIBLE...UNTIL LATER TODAY.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3095 9772 3078 9727 3052 9715 3075 9663
          3073 9656 3079 9647 3096 9635 3110 9599
          3124 9576 3160 9581 3121 9660 3146 9681

$$
2 follow-up statements
000 
WGUS74 KFWD 131537
FFSFTW
TXC027-145-289-331-395-131745-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 AM CDT THU MAY 13 2004

...A FLASH FLOOD WARNING CONTINUES FOR LEON...FALLS...ROBERTSON...
BELL AND MILAM COUNTIES UNTIL 1245 PM CDT...

A VERY DANGEROUS FLASH FLOOD EVENT CONTINUES ACROSS THE WARNED 
COUNTIES THIS MORNING AS HIGH WATER RESCUES...WASHED OUT 
ROADWAYS...AND ROAD CLOSURES CONTINUE TO BE REPORTED.

AT 1035 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY 
HEAVY RAINFALL CONTINUED TO AFFECT MILAM...ROBERTSON...AND LEON 
COUNTIES. RAINFALL ACROSS BELL AND FALLS COUNTIES HAS DIMINISHED 
SIGNIFICANTLY...BUT HIGH WATER HAS CONTINUED THE FLASH FLOODING 
THERE.

LATEST RADAR TRENDS SUGGEST THE HEAVIEST RAIN SHOULD SLOWLY MOVE 
SOUTH OR MILAM...ROBERTSON AND LEON COUNTIES BY NOON. 
HOWEVER...GIVEN RADAR ESTIMATES OF 10 TO 12 INCHES OF RAIN...THE 
FLOODING PROBLEMS MAY WELL LINGER INTO THE EARLY AFTERNOON HOURS.

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.

THIS IS A DANGEROUS SITUATION. IF YOU ARE NEAR...OR LIVE...IN A FLASH
FLOOD PRONE AREA...MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT ATTEMPT
TO WALK OR DRIVE ACROSS AREAS WHERE WATER IS FLOWING.

LAT...LON 3157 9583 3134 9573 3114 9578 3113 9600
          3093 9638 3088 9642 3077 9647 3074 9657
          3076 9664 3052 9715 3075 9727 3091 9765
          3137 9670 3121 9660 3140 9624

$$
000 
WGUS74 KFWD 131640
FFSFTW
TXC027-145-289-331-395-131745-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 AM CDT THU MAY 13 2004

...A FLASH FLOOD WARNING CONTINUES FOR LEON...FALLS...BELL AND MILAM 
COUNTIES UNTIL 1245 PM CDT...

...A FLASH FLOOD WARNING FOR A DAM BREAK CONTINUES FOR ROBERTSON 
COUNTY UNTIL 215 PM CDT...

...VERY DANGEROUS FLASH FLOODING SITUATION CONTINUES...

HIGH WATER RESCUES AND WASHED OUT ROADWAYS CONTINUE ACROSS THE 
WARNED AREAS LATE THIS MORNING. A DAM BREAK HAS ALSO OCCURRED IN 
ROBERTSON COUNTY...NEAR HEARNE. 

THIS IS A VERY DANGEROUS SITUATION AND TRAVEL ACROSS THE WARNED 
AREAS...ESPECIALLY ACROSS ROBERTSON COUNTY...SHOULD BE AVOIDED...IF 
AT ALL POSSIBLE...UNTIL LATER THIS AFTERNOON.

AT 1138 AM...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAINFALL 
CONTINUED ACROSS EASTERN MILAM AND WESTERN ROBERTSON COUNTIES. LIGHT 
TO MODERATE RAINFALL ALSO WAS INDICATED ACROSS LEON COUNTY. MOVEMENT 
OF THE THUNDERSTORMS WILL CONTINUE EAST SOUTHEAST AROUND 20 MPH.

THE HEAVY RAIN AND THUNDERSTORMS SHOULD CONTINUE TO TAPER OFF...FROM 
WEST TO EAST...THROUGH 1230 PM. HOWEVER...EVEN IF THE RAIN 
COMPLETELY ENDS...FLOODING WILL LIKELY CONTINUE INTO THE AFTERNOON 
AND A NEW FLASH FLOOD WARNING MAY BE REQUIRED.

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.

THIS IS A DANGEROUS SITUATION. IF YOU ARE NEAR...OR LIVE...IN A FLASH
FLOOD PRONE AREA...MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT ATTEMPT
TO WALK OR DRIVE ACROSS AREAS WHERE WATER IS FLOWING.

LAT...LON 3091 9765 3076 9727 3051 9715 3075 9662
          3072 9657 3076 9646 3090 9640 3111 9599
          3113 9579 3138 9572 3160 9580 3122 9661
          3141 9676

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 9:15 AM CDT, 41 minutes earlier.

Area forecast discussion, May 13, 9:15 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
915 AM CDT THU MAY 13 2004

.UPDATE...
UPDATED ZONES TO UP POPS AREAWIDE AND TO ADD TORNADO WATCH FOR MILAM
AND ROBERTSON COUNTIES...PER COORDINATION WITH SPC. HOWEVER...
ONGOING AND FUTURE FLOODING APPEARS TO BE THE MAJOR THREAT FOR OUR
SOUTHERN ZONES TODAY...WITH TRAINING TORRENTIAL RAINS THERE. IF THIS
MORNINGS THUNDERSTORM COMPLEX DOES NOT HOSE THE ENVIRONMENT TOO
MUCH...THE COLD FRONT TO THE NORTHWEST MAY SET UP ADDITIONAL MAJOR
PROBLEMS IN AREAS WHICH HAVE ALREADY RECEIVED VERY HEAVY RAINS THIS
MORNING. STAY TUNED. 30/SS
&&

.AVIATION...
645 AM CDT
AVIATION WEATHER CONCERNS THIS MORNING WILL BE PRIMARILY MVFR
CEILINGS. HOWEVER...SOME TEMPO THUNDER IN WACO WILL BE NECESSARY
BASED ON CURRENT RADAR TRENDS. CEILINGS THIS AFTERNOON SHOULD LIFT
TO NEAR OR ABOVE 3000 FT AROUND MIDDAY.  THUNDERSTORM CHANCES WILL
INCREASE ACROSS THE METROPLEX TAF SITES THROUGH THE DAY...WE ARE
ANTICIPATING THE ACTIVITY IN THE SOUTH TO WEAKEN ONCE THE LOW LEVEL
JET DECREASES...THEREFORE WILL NOT INCLUDE THUNDER UNTIL THIS
EVENING (AROUND 2Z) WHEN THE COLD FRONT APPROACHES THE NORTHWEST
COUNTIES.  WE WILL HAVE TO KEEP A CLOSE EYE ON THE STORMS TO THE
SOUTH FOR POSSIBLE IMPACT ON THE METROPLEX TAF SITES LATER THIS
MORNING AND UPDATE IF NECESSARY.   FROPA WILL BE DIFFICULT DUE TO
THE AMOUNT OF CONVECTION EXPECTED AND MASKING BY OUTFLOW
BOUNDARIES...SO WILL KEEP NORTH WIND SHIFT AROUND 6 Z AT THE
METROPLEX SITES AND 8 Z AT WACO.  THUNDERSTORMS SHOULD CONTINUE
OVERNIGHT AND END JUST BEFORE BEFORE SUNRISE.  79
&&

.DISCUSSION...
445 AM CDT
SHORTWAVE IN SW FLOW TRAVERSING SE TEXAS. HEALTHY STORMS SKIRTING SE
CWA...NECESSITATING LIKELY POPS THERE THIS MORNING. ELSEWHERE...
MORNING SHOULD BE FAIRLY QUIET.

FRONT NOW INTO THE TEXAS PANHANDLE AND NW OKLAHOMA...WILL APPROACH
NW CWA BY EARLY EVENING. DRYLINE CURRENTLY FURTHER EAST THAN WED
MORNING...THOUGH WILL LIKELY STRUGGLE TO PROGRESS EASTWARD TODAY
WITH CLOUDCOVER INHIBITING MIXING. EXPECT DRYLINE CONVECTION WITH
DAYTIME HEATING AND APPROACHING FRONT. MOVEMENT OF INDIVIDUAL CELLS
WILL BE TO THE NORTHEAST...BUT SOME DRYLINE CONVECTION MAY WORK INTO
NW ZONES THIS AFTERNOON. SPC SLIGHT RISK FOR THIS AREA...WHERE
TIMING OF INITIAL CONVECTION WILL COINCIDE WITH MAXIMUM DAYTIME
HEATING. WITH ABUNDANT LOW-LEVEL MOISTURE AND CONSIDERABLE MID-LEVEL
LAPSE RATES...SEVERE POTENTIAL EXISTS DESPITE MINIMAL SPEED SHEAR.
DIRECTIONAL SHEAR WILL BE AT A PRIME NEAR FROPA...BUT TIMING WILL BE
OVERNIGHT FOR MUCH OF CWA. HEAVY RAIN IS STILL A CONCERN WITH
PREFRONTAL TRAINING...BUT EXPECT DECENT MOTION OF BOTH INDIVIDUAL
CELLS AND FRONT ITSELF. HAVE CHOSEN TO NOT INCLUDE ANY SEVERE OR
HEAVY RAIN MENTION IN ZONES AT THIS TIME.

TAPERING POPS OFF FROM NW TO SE FRIDAY. COOL MORNING SETTING UP
SATURDAY AS LIGHT WINDS COINCIDE WITH CLEARING SKIES. LOWS IN THE
50S LIKELY N HALF OF CWA. WITH QUICK RETURN TO S/SE SFC FLOW...
EXPECT TEMPS TO REBOUND...WITH MILD/WARM AFTERNOONS BOTH SATURDAY
AND SUNDAY. NORTH TEXAS LOOKS TO HAVE A PLEASANT SUNNY SPRING
WEEKEND.

KEPT SLIGHT CHANCE IN SOUTH FOR SUNDAY...BUT NEXT WEEK LOOKS
RAINFREE WITH WEAK RIDGING CONTROLLING THE SOUTHEAST STATES. TEMPS
WILL QUICKLY REBOUND TO NEAR OR ABOVE NORMAL. 25
&&

.445 AM CDT PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX   84  65  75  58 /  40  70  30  10
WACO, TX               84  68  78  61 /  50  70  60  20
PARIS, TX              82  66  75  58 /  50  70  50  10
DENTON, TX             83  65  74  57 /  50  70  30  10
MCKINNEY, TX           83  65  74  57 /  50  70  30  10
DALLAS, TX             84  66  75  59 /  40  70  30  10
TERRELL, TX            82  67  77  60 /  50  70  50  10
CORSICANA, TX          82  69  78  63 /  60  70  60  20
TEMPLE, TX             84  69  78  62 /  50  70  60  20
&&

.FWD WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, May 13, 9:20 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
920 AM CDT THU MAY 13 2004

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-132100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
921 AM CDT THU MAY 13 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
HEAVY RAINFALL WILL RESULT IN A SERIOUS FLASH FLOOD THREAT THIS
MORNING...MAINLY SOUTH OF A TEMPLE...WACO...FAIRFIELD LINE. THERE IS
A SLIGHT THREAT OF A FEW SHORT LIVED TORNADOES THROUGH ABOUT 1030
AM...ACROSS EXTREME SOUTHERN PORTIONS OF MILAM AND ROBERTSON
COUNTIES.

ADDITIONAL THUNDERSTORMS WILL FORM ACROSS NORTHERN AND WESTERN
SECTIONS OF NORTH TEXAS LATER TODAY...AS A COOL FRONT MOVES INTO THE
AREA. THESE STORMS WILL BRING A THREAT OF HEAVY RAINFALL...AND A
LESSER THREAT OF LARGE HAIL AND DAMAGING WINDS. THE ONGOING
THUNDERSTORM COMPLEX ACROSS SOUTHERN PORTIONS OF NORTH TEXAS MAY HAVE
A DELAYING EFFECT ON THE FORMATION OF THE FRONTAL STORMS...UNTIL THIS
EVENING.

.DAYS TWO THROUGH SEVEN...
A FEW STRONG STORMS WITH HEAVY RAINFALL MAY CONTINUE INTO THE MORNING
HOURS FRIDAY...SOUTHEAST OF A CANTON...HILLSBORO... GOLDTHWAITE LINE.

.SPOTTER CALL TO ACTION STATEMENT...SPOTTER ACTIVATION MAY BE
REQUESTED THIS MORNING FOR THE FLASH FLOOD THREAT IN THE EXTREME
SOUTH.  MOREOVER...SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND
TONIGHT ACROSS THE NORTH TEXAS AREA.

In the hours before

Local storm report, May 13, 8:29 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 AM CDT THU MAY 13 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0826 AM     FLASH FLOOD     7 SW LOTT                31.13N  97.12W
05/13/2004                  FALLS               TX   LAW ENFORCEMENT

            WATER OVER ROAD ON FM 320 NEAR WESTPHALIA AND WEST.
Special weather statement, May 13, 8:55 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
855 AM CDT THU MAY 13 2004

TXZ162-175-131415-
LEON-ROBERTSON-
855 AM CDT THU MAY 13 2004

...SIGNIFICANT WEATHER UPDATE...

AT 855 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG
THUNDERSTORM NEAR FRANKLIN IN EASTERN ROBERTSON COUNTY MOVING
NORTHEAST AT 20 MPH. THIS STORM IS PRODUCING FREQUENT LIGHTNING...
VERY HEAVY RAIN...AND WIND GUSTS UP TO 40 MPH.

THE COMMUNITIES OF WHEELOCK...WEALTHY...AND FLYNN WILL BE AFFECTED
BY THESE STRONG THUNDERSTORMS THROUGH 10 AM. RESIDENTS OF THESE
AREAS SHOULD CLOSELY MONITOR LOCAL WEATHER CONDITIONS AND PRACTICE
LIGHTNING SAFETY RULES. FLOODING OF LOW LYING AREAS AND SMALL CREEKS
CAN BE EXPECTED ACROSS ROBERTSON AND WESTERN LEON COUNTIES THIS
MORNING.
Local storm report, May 13, 9:17 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 AM CDT THU MAY 13 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0914 AM     FLASH FLOOD     1 NW HEARNE              30.89N  96.61W
05/13/2004                  ROBERTSON           TX   LAW ENFORCEMENT

            FLOODING ON HWY 6 AND FARM ROADS ACROSS COUNTY
Local storm report, May 13, 9:51 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CDT THU MAY 13 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD     5 SW LOTT                31.15N  97.09W
05/13/2004                  FALLS               TX   LAW ENFORCEMENT

            WIDESPREAD FLOODING ACROSS WESTERN FALLS COUNTY
            CONTINUES..
Local storm report, May 13, 9:52 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 AM CDT THU MAY 13 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0951 AM     FLASH FLOOD     TEMPLE                   31.10N  97.36W
05/13/2004                  BELL                TX   LAW ENFORCEMENT

            WATER OVER ROADS CONTINUING AT THIS HOUR IN EASTERN AND
            SOUTHERN PART OF COUNTY.
Local storm report, May 13, 9:54 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 AM CDT THU MAY 13 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0952 AM     FLASH FLOOD     HEARNE                   30.88N  96.59W
05/13/2004                  ROBERTSON           TX   LAW ENFORCEMENT

            HIGH WATER RESCUE IN PROGRESS NEAR HEARNE. INFORMATION
            FROM FALLS COUNTY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:09 AM CDTFlash Flood WarningFWDBell, Falls, Milam, Robertson3 hr
May 13, 7:43 AM CDTSevere Thunderstorm WarningFWDMilam47 min
May 13, 9:29 AM CDTSevere Thunderstorm WarningFWDLeon61 min
May 13, 11:13 AM CDTFlash Flood WarningFWDRobertson3 hr
May 13, 12:44 PM CDTFlash Flood WarningFWDBell, Falls, Milam, Robertson3 hr
May 13, 3:27 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 13, 4:29 PM CDTSevere Thunderstorm WarningFWDStephens, Young61 min
May 13, 5:16 PM CDTSevere Thunderstorm WarningFWDJack44 min
May 13, 5:29 PM CDTSevere Thunderstorm WarningFWDEastland61 min
May 13, 5:38 PM CDTSevere Thunderstorm WarningFWDStephens37 min
May 13, 6:14 PM CDTSevere Thunderstorm WarningFWDParker31 min
May 13, 6:14 PM CDTSevere Thunderstorm WarningFWDTarrant46 min

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.